Publications in Scientific Journals:

M. Dreher, A. Jüngel:
"Compact families of piecewise constant functions in L^p(0,T;B)";
Nonlinear Analysis: Theory, Methods and Applications, 75 (2012), 3072 - 3077.

English abstract:
A strong compactness result in the spirit of the Lions-Aubin-Simon lemma is
proven for piecewise constant functions in time with values in a Banach space. The
main feature of our result is that it is sufficient to verify one uniform estimate for certain
time shifts instead of all time shifts, as required in
Simonīs compactness theorem. This simplifies significantly the application of the Rothe
method in the existence analysis of parabolic problems.

German abstract:
Siehe englisches Abstract.

Aubin lemma; Rothe method

Created from the Publication Database of the Vienna University of Technology.